Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SAINSBURY EF II BULK TRAY GRN; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SAINSBURY EF II BULK TRAY GRN; TOOTHBRUSH, POWERED
Model Number
EF II BULK TRAY GRN
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Ran2021/559 bristles coming out.
New Search
Submit an Adverse Event Report
Brand Name
SAINSBURY EF II BULK TRAY GRN
Common Device Name
TOOTHBRUSH, POWERED
MDR Report Key
12333309
Report Number
1825660-2021-00993
Device Sequence Number
19808685
Product Code
JEQ
UDI-Device Identifier
00681131129053
UDI-Public
681131129053
Combination Product (Y/N)
N
Initial Reporter Country
UK
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/17/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
EF II BULK TRAY GRN
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
07/20/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
07/20/2021
Initial Report FDA Received Date
08/17/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1